Certain two-dimensional integral equations with homogeneous kernels
Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 272-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_2_a5,
author = {L. G. Mikhailov},
title = {Certain two-dimensional integral equations with homogeneous kernels},
journal = {Doklady Akademii Nauk},
pages = {272--275},
year = {1970},
volume = {190},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a5/}
}
L. G. Mikhailov. Certain two-dimensional integral equations with homogeneous kernels. Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 272-275. http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a5/